# SDR ASOA2012070901869

- Difficulty date: June 25, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBEAM ANGLE AT FS 280 IS CORRODED AROUND NUTPLATES.  REMOVED CORROSION, OUT OF ALLOWABLE LIMITS IAW SRM 51-21-06-001-001-A01, & 53-00-00-101-001-A01.   REMOVED CORRODED ANGLE, LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-06-001-00-1-A01, SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
